# SDR ASAA0510042

- Difficulty date: April 11, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774549
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - BONDED DOUBLER AND AIRCRAFT SKIN DAMAGED AT BSTA 827 AT STR 21L BY TOOL.  BONDED DOUBLER AND AIRCRAFT SKIN AT BSTA 827 AT STR 21L REPAIRED IAW SRM.  (K)
